# SDR CA110408003

- Difficulty date: April 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 22,627 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 212030161001
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL BOOM LOWER LT ATTACHMENT FITTING FOUND CRACKED ON DAILY INSPECTION. ACFT GROUNDED.  R & R WITH NEW PART.  CRACK EXTENDS FROM TAIL BOOM ATTACHMENT BOLT HOLE TO EDGE OF FITTING.  ALSO, A SECOND CRACK FOUND PROGRESSING FROM THE BOLT HOLE IN THE OPPOSITE DIRECTION .5".
